{"id":7196215111,"title":"Nurofen for Children Strawberry Singles 8x","handle":"nurofen-for-children-strawberry-singles-8x-3105152","description":"\u003c!-- TABS --\u003e\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\u003cp\u003e\u003c\/p\u003e\u003cp\u003eContaining Ibuprofen as an active ingredient (100mg per 5ml), Nurofen for Children Strawberry Singles oral suspension gives a quick respite from the fever and body ache. It is sugar-free and colourless, and is meant for the children and babies over 3 months old.\u003cbr\u003e\n\u003cbr\u003e\nThe sweet taste of this strawberry flavoured oral suspension makes it very easy for the parents and nurses to administer the medicine to the small kids.\u003cbr\u003e\n\u003cbr\u003e\nTaken orally, the Nurofen for Children Strawberry Singles offers a quick and effective relief from the high temperature, muscular pains, headache, toothache, cold \u0026amp; flu symptoms, minor aches.\u003cbr\u003e\n\u003cbr\u003e\nIt is also very useful in taking care of the fever associated with the post-vaccination of kids and pain related to teething.\u003cbr\u003e\n\u003cbr\u003e\nThis pack contains 8 sachets.\u003c\/p\u003e\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\u003c!-- \/TABS --\u003e","published_at":"2021-01-18T10:19:52+00:00","created_at":"2016-06-16T19:17:22+01:00","vendor":"Nurofen","type":"Pharmacy","tags":["Brand_Nurofen","Category_Baby Health","Condition_Baby \u0026 Child","General Sales Line","Ibuprofen","Kids Health","Medicines","Nurofen","Postage_Packet"],"price":309,"price_min":309,"price_max":309,"available":false,"price_varies":false,"compare_at_price":0,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":22875829063,"title":"Default Title","option1":"Default Title","option2":null,"option3":null,"sku":"3105152","requires_shipping":true,"taxable":true,"featured_image":{"id":24844043335,"product_id":7196215111,"position":1,"created_at":"2017-02-08T04:12:11+00:00","updated_at":"2019-10-22T02:45:49+01:00","alt":"Nurofen","width":800,"height":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/451ff1fb-a6a4-4c6d-8d65-49984b641c1c.jpg?v=1571708749","variant_ids":[22875829063]},"available":false,"name":"Nurofen for Children Strawberry Singles 8x","public_title":null,"options":["Default Title"],"price":309,"weight":250,"compare_at_price":0,"inventory_quantity":0,"inventory_management":"shopify","inventory_policy":"deny","barcode":"5000167070095","featured_media":{"alt":"Nurofen","id":118098526270,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/451ff1fb-a6a4-4c6d-8d65-49984b641c1c.jpg?v=1571708749"}}}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/451ff1fb-a6a4-4c6d-8d65-49984b641c1c.jpg?v=1571708749"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/451ff1fb-a6a4-4c6d-8d65-49984b641c1c.jpg?v=1571708749","options":["Title"],"media":[{"alt":"Nurofen","id":118098526270,"position":1,"preview_image":{"aspect_ratio":1.0,"height":800,"width":800,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/451ff1fb-a6a4-4c6d-8d65-49984b641c1c.jpg?v=1571708749"},"aspect_ratio":1.0,"height":800,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/1346\/8165\/products\/451ff1fb-a6a4-4c6d-8d65-49984b641c1c.jpg?v=1571708749","width":800}],"content":"\u003c!-- TABS --\u003e\u003ch5\u003eDescription\u003cbr\u003e\n\u003c\/h5\u003e\u003cp\u003e\u003c\/p\u003e\u003cp\u003eContaining Ibuprofen as an active ingredient (100mg per 5ml), Nurofen for Children Strawberry Singles oral suspension gives a quick respite from the fever and body ache. It is sugar-free and colourless, and is meant for the children and babies over 3 months old.\u003cbr\u003e\n\u003cbr\u003e\nThe sweet taste of this strawberry flavoured oral suspension makes it very easy for the parents and nurses to administer the medicine to the small kids.\u003cbr\u003e\n\u003cbr\u003e\nTaken orally, the Nurofen for Children Strawberry Singles offers a quick and effective relief from the high temperature, muscular pains, headache, toothache, cold \u0026amp; flu symptoms, minor aches.\u003cbr\u003e\n\u003cbr\u003e\nIt is also very useful in taking care of the fever associated with the post-vaccination of kids and pain related to teething.\u003cbr\u003e\n\u003cbr\u003e\nThis pack contains 8 sachets.\u003c\/p\u003e\u003ch5\u003eReviews\u003cbr\u003e\n\u003c\/h5\u003e\u003c!-- \/TABS --\u003e"}

Nurofen for Children Strawberry Singles 8x

Product Description
£3.09
Maximum quantity available reached.
Item Number: 3105152
Brand: Nurofen
  • Please note, due to the COVID-19 outbreak, all available items are subject to up to 1 week despatch delay additional to shipping timescales

  • Standard UK Delivery (3-5 Days) - £2.99
  • Express UK Delivery (1-3 Days) - £3.59
  • International Delivery - Calculated at checkout.
  • Order today with Royal Mail Tracked post, estimated 🇬🇧 delivery between:

and

Containing Ibuprofen as an active ingredient (100mg per 5ml), Nurofen for Children Strawberry Singles oral suspension gives a quick respite from the fever and body ache. It is sugar-free and colourless, and is meant for the children and babies over 3 months old.

The sweet taste of this strawberry flavoured oral suspension makes it very easy for the parents and nurses to administer the medicine to the small kids.

Taken orally, the Nurofen for Children Strawberry Singles offers a quick and effective relief from the high temperature, muscular pains, headache, toothache, cold & flu symptoms, minor aches.

It is also very useful in taking care of the fever associated with the post-vaccination of kids and pain related to teething.

This pack contains 8 sachets.

1